# SDR R61A2024070800302

- Difficulty date: June 20, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N862RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000098
- Aircraft time: 45,865 hours, 28,243 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 17062726010
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND. R/H HORIZONTAL STAB UPPER SKIN SURFACE BETWEEN RIB. 4 AND RIB 7 FOUND MULTIPLE SPOTS OF LIGHTING STRIKE DAMAGE. REPAIRED LIGHTING STRIKE DAMAGE BETWEEN RIB 4 AND RIB 7 IAW ETD2024-170-017523. UT INSPECTION PREFORMED ON FURTHER DEFECTS NOTED.
